# SDR COEA2018022409901

- Difficulty date: February 24, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,892 hours, 35,671 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411205
- Condition: Damaged
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 14 HAS DAMAGE ON THE LOWER AFT FLANGE BY THE LT OUTBOARD SEAT TRACK.   REPAIRED IAW SRAS PCE-1023/18.
